# SDR UPS805394

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longerons
- Condition: Cracked
- Location: Fs 1230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED, B/T FITTING CRACKED F.S. 1230, BETWEEN LONGERONS 33R-34R.  REPLACED FITTING PER SRM 51-1-20D.
